# SDR CA020802001

- Difficulty date: August 1, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Boeing 727231
- Aircraft time: 70,603 hours
- Engine: Pwa JT8D9A
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6521630173
- Condition: Separated
- Location: Lt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, LT INBD. FORE FLAP SEPARATED FROM A/C.  AFTER LANDING,DISCOVERED THE A/C HAD LOST THE LT FOREFLAP TRAILING EDGE. (APPROX. 8FT) THE SEPARATED SECTION TRAVELLED AFT,  AND CONTACTED THE NR 1 ENGINE INLET COWL AND FORWARD PYLON LEADING EDGE. SCUFF MARKS ON THE FUSELAGE FORWARD OF THE PYLON WERE ALSO FOUND.
